Journal of Generalized Lie Theory and Applications

Geometry of Noncommutative k-Algebras

Arvid Siqveland

Full-text: Open access

Abstract

Let X be a scheme over an algebraically closed field k, and let $x\in\operatorname{Spec} R\subseteq X$ be a closed point corresponding to the maximal ideal $\mathfrak{m}\subseteq R$. Then $\hat{\mathcal{O}}_{X,x}$ is isomorphic to the prorepresenting hull, or local formal moduli, of the deformation functor $\mathrm{Def}_{R/\mathfrak{m}}:\underline{\ell}\rightarrow\mathrm{Sets}$. This suffices to reconstruct $X$ up to etalé coverings. For a noncommutative $k$-algebra $A$ the simple modules are not necessarily of dimension one, and there is a geometry between them. We replace the points in the commutative situation with finite families of points in the noncommutative situation, and replace the geometry of points with the geometry of sets of points given by noncommutative deformation theory. We apply the theory to the noncommutative moduli of three-dimensional endomorphisms.

Article information

Source
J. Gen. Lie Theory Appl., Volume 5 (2011), Article ID G110107, 12 pages.

Dates
First available in Project Euclid: 29 September 2011

Permanent link to this document
https://projecteuclid.org/euclid.jglta/1317309041

Digital Object Identifier
doi:10.4303/jglta/G110107

Mathematical Reviews number (MathSciNet)
MR2846729

Zentralblatt MATH identifier
1226.14005

Subjects
Primary: 14A22: Noncommutative algebraic geometry [See also 16S38] 14D22: Fine and coarse moduli spaces 14D23: Stacks and moduli problems 16L30: Noncommutative local and semilocal rings, perfect rings

Citation

Siqveland, Arvid. Geometry of Noncommutative k-Algebras. J. Gen. Lie Theory Appl. 5 (2011), Article ID G110107, 12 pages. doi:10.4303/jglta/G110107. https://projecteuclid.org/euclid.jglta/1317309041


Export citation

References

  • E. Eriksen, An introduction to noncommutative deformations of modules, in Noncommutative Algebra and Geometry, vol. 243 of Lect. Notes Pure Appl. Math., Chapman & Hall/CRC, Boca Raton, FL, 2006, ch. 5, 90–125.
  • T. Y. Lam, A first course in noncommutative rings, vol. 131 of Graduate Texts in Mathematics, Springer-Verlag, New York, 2nd ed., 2001.
  • O. A. Laudal, Noncommutative deformations of modules, Homology Homotopy Appl., 4 (2002), 357–396.
  • O. A. Laudal, Noncommutative algebraic geometry, Rev. Mat. Iberoamericana, 19 (2003), 509–580.
  • M. Schlessinger, Functors of Artin rings, Trans. Amer. Math. Soc., 130 (1968), 208–222.
  • A. Siqveland, The noncommutative moduli of rk $3$ endomorphisms, Report Series, Buskerud University College, 26 (2001), 1–132.
  • A. Siqveland, A standard example in noncommutative deformation theory, J. Gen. Lie Theory Appl., 2 (2008), 251–255.